# SDR CA060323004

- Difficulty date: March 23, 2006
- Submitted: June 22, 2006
- Operation: General aviation
- Make and model: Helio H-250
- Aircraft time: 9,470 hours
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FUSELAGE TUBING MOUNTING BOSSES FOR THE ENGINE MOUNT, AND THE L/H MAIN GEAR REAR ATTACH FITTING FOUND CRACKED DURING INSPECTION.  THE AREAS CRACKED WERE THE WELD JOINTS OF ALL 4 FWD FITTINGS AND THE INNER WELD JOINT ON THE LANDING GEAR FITTING.  ALL WELDS APPEAR TO BE FACTORY WELDS.  CAUSE OF FAILURE BELIEVED TO BE THAT WELD JOINTS WERE NOT PROPERLY NORMALIZED FROM FACTORY CAUSING BRITTLE REGIONS WITHIN THE WELDED AREA ITSELF.
